# SDR EE4Y20110301

- Difficulty date: May 28, 2011
- Submitted: May 28, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 21,245 hours, 10,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472133202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, UPPER REAR FUSELAGE STA 2786 -Y 765 RAIL SEAT WITH CORROSION.  MAJOR REPAIR.
